# SDR AALA202103036945

- Difficulty date: February 17, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 19,361 hours, 7,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820203
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER SHAPE FITTING AT FR 68 AND S23L. REPLACED SHAPE FITTING PER SRM 51-72-11.
